# SDR 0102056626

- Difficulty date: May 22, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 84,355 hours, 14,225 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During L-check found corrosion on Rt wing front spar web at OLES 1381 outboard and behind stiffener.  Repaired per EA 66-183239.
